# SDR ASMF201402004

- Difficulty date: December 29, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 35,207 hours, 17,286 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Overtemp
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE APU WAS SHUT OFF AUTOMATICALLY BY OVER TEMP.  MX PERSONNEL PERFORMED FIM 49-30 TASK 802 PROCEDURE, CONFIRMING THE FAILURE, SO THE REPORT WAS DEFERRED IAW MEL 49-1, CAT C.  AT MEX, MX PERSONNEL PERFORMED THE FIM 49-30 TASK 803 & OPERATIONAL TEST IAW AMM 49-11-00, TESTED CORRECT & THE REPORT WAS CLOSED.
